# SDR CALA9701235

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- Engine: Pwa JT8D9
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 658385
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE NR 3 ENGINE EGT HIT REDLINE ON TAKEOFF ROLL.  REDUCING EPR TO 1.4 FAILED TO KEEP EGT OUT OF REDLINE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FITTING ON PRBC BROKEN.  THE PRBC WAS REPLACED IAW MM 75-31-13.  THE ENGINE WAS RUN AND EGT WAS WITHIN LIMITS.  A BORESCOPE HOT SECTION INSPECTION WAS PERFORMED AND NO DEFECTS WERE NOTED.
